# SDR UPS04243259

- Difficulty date: September 17, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: QF71210093
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 ENGINE FWD AND AFT CRANE BEAMS SHOULDER BOLTS HAVE CAD PLATING DAMAGE.  BOLTS REPLACED IAW MM 71-10-32.
